# SDR IPXA202508261719

- Difficulty date: August 16, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,716 hours, 22,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 OUTBOARD IN BULK CARGO COMPARTMENT RIGHT AREA. (REPLACE) PAPER CHECK OK.
